RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1995 Number 11, Pages 85–100 (Mi ivm1822)

A stable algorithm for computing the value of a functional and its applications to ill-posed problems

S. Dzhumaev, È. M. Muhamadiev

Khudjund Scientific Center of Tajik Academy of Sciences

UDC: 517.980

Received: 13.07.1995


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995, 39:11, 79–93

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025